Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Radial coherent and intelligent states of paraxial wave equation

Not Accessible

Your library or personal account may give you access

Abstract

Ladder operators for the radial index of the paraxial optical modes in the cylindrical coordinates are calculated. The operators obey the su(1,1) algebra commutation relations. Based on this Lie algebra, we found that coherent modes constructed as eigenstates of the destruction operator or resulting from the action of the displacement operator on the fundamental mode are different. Some properties of these two kinds of radial coherent modes are studied in detail.

©2012 Optical Society of America

Full Article  |  PDF Article
More Like This
Ince–Gaussian modes of the paraxial wave equation and stable resonators

Miguel A. Bandres and Julio C. Gutiérrez-Vega
J. Opt. Soc. Am. A 21(5) 873-880 (2004)

Coherent states, squeezed fluctuations, and the SU(2) am SU(1,1) groups in quantum-optics applications

K. Wodkiewicz and J. H. Eberly
J. Opt. Soc. Am. B 2(3) 458-466 (1985)

Free-space azimuthal paraxial wave equation: the azimuthal Bessel–Gauss beam solution

Rebecca H. Jordan and Dennis G. Hall
Opt. Lett. 19(7) 427-429 (1994)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (13)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved